Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 17, Pages 901-912
http://dx.doi.org/10.1155/S016117120430503X

Conditions for global existence of solutions of ordinary differential, stochastic differential, and parabolic equations

Mathematics Faculty and Research Institute of Mathematics, Voronezh State University, Universitetskaya pl. 1, Voronezh 394006, Russia

Received 6 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuri E. Gliklikh and Lora A. Morozova, “Conditions for global existence of solutions of ordinary differential, stochastic differential, and parabolic equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 17, pp. 901-912, 2004. doi:10.1155/S016117120430503X